La maladie de Hodgkin de l'enfant. Un maximum de survie avec un minimum de séquelles [Hodgkin's disease in children: maximizing survival while minimizing recurrence]

Details

Serval ID
serval:BIB_16606CD092A7
Type
Article: article from journal or magazin.
Publication sub-type
Review (review): journal as complete as possible of one specific subject, written based on exhaustive analyses from published work.
Collection
Publications
Institution
Title
La maladie de Hodgkin de l'enfant. Un maximum de survie avec un minimum de séquelles [Hodgkin's disease in children: maximizing survival while minimizing recurrence]
Journal
Revue Médicale Suisse
Author(s)
Wagner H.P., von der Weid N.X.
ISSN
1660-9379
Publication state
Published
Issued date
12/2006
Volume
2
Number
90
Pages
2812-5
Language
french
Notes
Publication types: Journal Article ; Review - Publication Status: ppublish
Keywords
Child, Hodgkin Disease, Humans, Neoplasm Recurrence, Local
Pubmed
Create date
25/01/2008 10:35
Last modification date
20/08/2019 12:45
Usage data